MathSciNet Relay Station
MathSciNet bibliographic data
MR314829 13E10 (02E99)
Seidenberg, A. Constructive proof of Hilbert's theorem on ascending chains. Trans. Amer. Math. Soc. 174 (1972), 305–312 (1973).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement